# SDR N6WA2022041401

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 40,114 hours, 28,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. INSPECTED MAIN DOOR AND PERFORMED OPERATIONAL IAW CRJ550 AMM 52-11-00. OPS CHECK GOOD. OK FOR SERVICE.
